首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A FAMILY OF 4TH ORDER ITERATIVE METHODS FOR SOLVING NONLINEAR OPERATOR-EQUATIONS
被引:0
|
作者
:
VY, DT
论文数:
0
引用数:
0
h-index:
0
VY, DT
机构
:
来源
:
ACTA MATHEMATICA HUNGARICA
|
1984年
/ 44卷
/ 3-4期
关键词
:
D O I
:
10.1007/BF01950278
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:249 / 253
页数:5
相关论文
共 50 条
[1]
ON AN ITERATIVE ALGORITHM OF ORDER 1.839 - FOR SOLVING NONLINEAR OPERATOR-EQUATIONS
POTRA, FA
论文数:
0
引用数:
0
h-index:
0
POTRA, FA
[J].
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,
1984,
7
(01)
: 75
-
106
[2]
ITERATIVE METHODS FOR NONLINEAR OPERATOR-EQUATIONS
CHRONOPOULOS, AT
论文数:
0
引用数:
0
h-index:
0
机构:
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
CHRONOPOULOS, AT
ZLATEV, Z
论文数:
0
引用数:
0
h-index:
0
机构:
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
RISO NATL LAB,DANISH AGCY ENVIRONM PROTECT,AIRPOLLUT LAB,DK-4000 ROSKILDE,DENMARK
ZLATEV, Z
[J].
APPLIED MATHEMATICS AND COMPUTATION,
1992,
51
(2-3)
: 167
-
180
[3]
ON SOLVING OPERATOR-EQUATIONS BY MULTIPOINT ITERATIVE METHODS
MORET, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TRIESTE,DIPARTIMENTO ELETTROTECN ELETTR & INFORMAT,I-34100 TRIESTE,ITALY
UNIV TRIESTE,DIPARTIMENTO ELETTROTECN ELETTR & INFORMAT,I-34100 TRIESTE,ITALY
MORET, I
[J].
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,
1986,
20
(01)
: 77
-
90
[4]
MONOTONE ITERATIVE METHODS FOR NONLINEAR OPERATOR-EQUATIONS
POTRA, FA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
POTRA, FA
[J].
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,
1987,
9
(7-8)
: 809
-
843
[5]
HIGH-ORDER METHODS FOR SOLVING OPERATOR-EQUATIONS
VASILIEV, FP
论文数:
0
引用数:
0
h-index:
0
VASILIEV, FP
KHROMOVA, LN
论文数:
0
引用数:
0
h-index:
0
KHROMOVA, LN
[J].
DOKLADY AKADEMII NAUK SSSR,
1983,
270
(01):
: 28
-
31
[6]
A CONSTRUCTIVE ITERATIVE PROCEDURE FOR SOLVING OPERATOR-EQUATIONS
DEVKIN, VI
论文数:
0
引用数:
0
h-index:
0
DEVKIN, VI
[J].
COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS,
1994,
34
(11)
: 1469
-
1475
[7]
A Family of Fifth-order Iterative Methods for Solving Nonlinear Equations
Liu Tian-Bao
论文数:
0
引用数:
0
h-index:
0
机构:
School of Mathematics, Jilin University
Fundamental Department, Aviation University of Air Force
School of Mathematics, Jilin University
Liu Tian-Bao
Cai Hua
论文数:
0
引用数:
0
h-index:
0
机构:
School of Mathematics, Jilin University
School of Mathematics, Jilin University
Cai Hua
Li Yong
论文数:
0
引用数:
0
h-index:
0
机构:
School of Mathematics, Jilin University
Li Yong
[J].
Communications in Mathematical Research,
2013,
29
(03)
: 255
-
260
[8]
SOME 4TH ORDER MULTIPOINT ITERATIVE METHODS FOR EQUATIONS
JARRATT, P
论文数:
0
引用数:
0
h-index:
0
JARRATT, P
[J].
MATHEMATICS OF COMPUTATION,
1966,
20
(95)
: 434
-
&
[9]
ITERATIVE METHODS WITHOUT SATURATION FOR THE SOLUTION OF NONLINEAR NONREGULAR OPERATOR-EQUATIONS
BAKUSHINSKII, AB
论文数:
0
引用数:
0
h-index:
0
BAKUSHINSKII, AB
[J].
DOKLADY AKADEMII NAUK,
1995,
344
(01)
: 7
-
8
[10]
CONVERGENCE OF ITERATIVE METHODS FOR UNBOUNDED OPERATOR-EQUATIONS
DZHUMABAEV, DS
论文数:
0
引用数:
0
h-index:
0
DZHUMABAEV, DS
[J].
MATHEMATICAL NOTES,
1987,
41
(5-6)
: 356
-
361
←
1
2
3
4
5
→